# SDR HALA2022101400274

- Difficulty date: October 12, 2022
- Submitted: October 15, 2022
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8578
- Aircraft time: 11,042 hours, 2,512 cycles
- Engine: Pwa 2SD13G
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS, CREW REPORTS #1 ENG STALL , RETURN TO BLOCK, MAINTENANCE COMPLETED BORESCOPE INSPECTION, NO DEFECT NOTED,  ENGINE KEEPS STALLING DURING RUNS. PERFORMED TSM 71-00-00-810-854-APAR , 4.A (1) TO (3) STEP, PERFORMED BORESCOPE INSP OF HPC & LPC PER STEP 4.A (4) TO (5),  PERFORMED STEP 4.A (6) TO (10), NO PROBLEM FOUND.  REPLACED VSV ACTUATOR PER AMM 75-31-02 , HP BLEED VALVE IAW AMM 36-11-51, PRV IJAW AMM 36-11-52, LEAK CHECK GOOD.  BORESCOPE HPC OUTER SEALS AND INNER AIR  FROM STAGE 4 TO 8 IAW AMM 72-35-00-290-801-A, SENT VIDEO TO POWERPLANT ENGINEERING. R & R BUFFER AIR VALVE PER AMM 75-26-02. LEAK CHECK GOOD. ACCOMPLISHED POWER ASSURANCE TEST IAW AMM 71-00-00 SYSTEM CHECKED NORMAL, OK FOR SERVICE.
